Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 578197, 14 pages
http://dx.doi.org/10.1155/2012/578197
Research Article

Dirichlet Problem for the Schrödinger Operator in a Half Space

Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 22 April 2012; Accepted 12 July 2012

Academic Editor: Jean Pierre Gossez

Copyright © 2012 Baiyun Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baiyun Su, “Dirichlet Problem for the Schrödinger Operator in a Half Space,” Abstract and Applied Analysis, vol. 2012, Article ID 578197, 14 pages, 2012. https://doi.org/10.1155/2012/578197.